# SDR SIMA20220622003

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145062
- Aircraft time: 52,501 hours, 44,888 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PER TRIAD GROUP, PERFORM SMOKE / ABNORMAL SMELL IN THE CABIN / COCKPIT UNKNOWN SOURCE FIM TASK 21-20-00-810-801-A.-C/A-C/W FIM TASK 21-20-00-810-801-A. FOUND SEVERAL LIGHT BULBS DIM / BURNED OUT. REF. NRWC# 606-ORD-04742. FOUND NO ABNORMAL SMELLS, FOUND NO SMOKE SMELLS. OPS CHECK GOOD NO OTHER DEFECTS NOTED.
